# SDR USAA070051

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PRESSURE WEB AT BS 665 AT LBL 30 CRACKED.  REMOVED DAMAGE, FABRICATED & INSTALLED FILLER & DOUBLER PER T/R 53-60-04, DEFECT SIZE: .6 INCH.
